Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932015
Partial zeta values, Gross's tower of fields conjecture, and Gross-Stark units
Dasgupta S, Spieß M (2018)
Journal of the European Mathematical Society (JEMS) 20(11): 2643-2683.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914012
On global well-posedness and scattering for the massive Dirac-Klein-Gordon system
Bejenaru I, Herr S (2017)
Journal of the European Mathematical Society 19(8): 2445-2467.
PUB | DOI | WoS | arXiv
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912351
Intrinsic scaling properties for nonlocal operators
Kaßmann M, Mimica A (2017)
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY 19(4): 983-1011.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907042
A categorification of non-crossing partitions
Hubery A, Krause H (2016)
Journal of the European Mathematical Socitey 18(10): 2273-2313.
PUB | DOI | WoS | arXiv
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2780571
An operatorial approach to stochastic partial differential equations driven by linear multiplicative noise
Barbu V, Röckner M (2015)
Journal of the European Mathematical Society 17(7): 1789-1815.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=1435-9855

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung